Volume 3, Number 3, 2017

  Special Issue in Honor of the 65th Birthday of
Prof. Makoto Tsukada
Wataru Takahashi
convergence theorems by hybrid methods for families of demimetric mappings in Banach spaces and applications
Yasuo Nakasuji, Kiyoshi Shirayanagi and Sin-Ei Takahasi
Young's inequality is a Heaven's blessing
Kenjiro Yanagi
Some generalizations of non-hermitian uncetrainty relation described by the generalized quasi-metric adjusted skew information
Jun Kawabe
The Vitali type theorem for the Choquet integral
Chien-Hao Huang, Hong-Lin Huang and Jein-Shan Chen
Examples of r-convex functions and characterizations of r-convex functions associated with second-order cone
Toshiaki Murofushi and Satoru Sujino
A sufficient condition for a strong form of the Egorov theorem in non-additive measure theory
Tomonari Suzuki
Every generalized metric space has a sequentially compatible topology
Yasunori Kimura
An approximation method with nonsummable errors for convex minimization problems
Chanitnan Jaipranop and Satit Saejung
An explanation of over-relaxation parameters for some algorithms in Hilbert spaces
Muhammad Aqeel Ahmad Khan
Convergence characteristics of a shrinking projection algorithm in the sense of Mosco for split equilibrium problem and fixed point problem in Hilbert spaces
Makoto Namiki and Keita Watanabe
Roles of alternative theorems in linear complementarity
Masashi Toyoda and Toshikazu Watanabe
Note on solutions of boundary value problems involving a fractional differential equation
Koji Aoyama and Fumiaki Kohsaka
Cutter mappings and subgradient projections in Banach spaces

Yokohama Publishers

yokohama publishers